How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I am wondering if 2 weeks of taking roughly 1mg of xanax a

Customer Question

I am wondering if 2 weeks of taking roughly 1mg of xanax a day could cause fever like symptoms and excessive sweating? If so how long can expect to experience this?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.Sorry to hear about your problem.For how long are you having these symptoms?Do you have fever? If yes, have you checked it with a thermometer?Do you have a sore throat, flu, cold?Do you have any other medical problems?Are you on any other medications for anything?Please let me know.Kind regards